# SDR YENA201910190607

- Difficulty date: October 19, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 23,219 hours, 15,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, N339JB (MSN 490) WAS REPORTED WITH A VISIBLE CRACK WAS DETECTED AFFECTING THE RIGHT HAND WING AFT REAR SPAR LOWER SKIN P/N 190-33065-032 AFT EDGE, BETWEEN RIB 10/RIB 11 (SEE REF /1/ EA).  THE DAMAGE WAS OUT OF THE SRM’S SCOPE. FURTHER INSPECTIONS FOUND THREE ADDITIONAL CRACKED HOLES COMMON TO THE WING AFT REAR SPAR, AFFECTING THE LOWER SKIN ONLY. EMBRAER WAS CONTACTED AND INSTRUCTED TO TRIM OUT TWO CRACKED SKIN SECTIONS, OVERSIZING THE REMAINING TWO AFFECTED HOLES, PERFORMING NDT INSPECTIONS, FABRICATING AND INSTALLING TWO REPAIR BUSHINGS, FABRICATING AND INSTALLING ALUMINUM REPAIR FILLER, AND INSTALLING A DOUBLER PN 191-34897-001. THIS EC E19-744-01 WILL PROVIDE TEMPORARY REPAIR INSTRUCTIONS VALID FOR 12 MONTHS. EC E19-744-02 WILL TRACK THE 12-MONTH DTA; EMBRAER APPROVED THIS REPAIR PER REF /2/ ETD AND IS CLASSIFIED AS MAJOR.
